# SDR DALA2022070504654

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 83,291 hours, 38,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 PASSENGER CREW DOOR 842 DAMPER DOES NOT WORK CORRECTLY. CORRECTIVE ACTION: REPLACED DAMPER PER A320 AMM 52-10-04. OK FOR SERVICE. (6758224)
